Alert archive / Illinois / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 3, NWS Lincoln, IL
NWS Lincoln, IL issued this severe thunderstorm warning at Apr 8, 2015, 3:59 AM CDT for Fulton County, Mason County, Tazewell County, Illinois. It was in force for 46 min. 4 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 8, 2015, 3:59 AM CDT (08:59 UTC)
- Expired
- Apr 8, 2015, 4:45 AM CDT
- In force
- 46 min
- Issued by
- NWS Lincoln, IL
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 50.0 mph
Counties Fulton County, IL, Mason County, IL, Tazewell County, IL
The radar
The Lincoln radar (KILX), 53 km from the middle of the area, began a volume at 09:02 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 8, 4:04 AM CDT | HAIL 1.25 | Morton, IL | |
| Apr 8, 4:30 AM CDT | HAIL 0.88 | South Pekin, IL | 10 MINUTES OF PEA SIZE HAIL, THEN 1 MINUTE OF DIME AND NICKEL SIZE HAIL. |
| Apr 8, 4:34 AM CDT | HAIL 1 | Pekin, IL | MOSTLY PEA SIZE HAIL, BUT A FEW QUARTERS. REPORT VIA TWITTER |
| Apr 8, 4:34 AM CDT | HAIL 1 | Pekin, IL | WMBD FACEBOOK PAGE |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 5 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Lincoln, IL (KILX), launched 00:00Z, 9.0 hours before the alert went out and 104 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 85 J/kg
- Mixed-layer CIN
- -341 J/kg
- Mixed-layer LCL
- 884 m above ground
- 0-6 km bulk shear
- 60 kt
- 0-1 km storm-relative helicity
- 184 m²/s²
- 0-3 km storm-relative helicity
- 282 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.1
The text
As transmitted, in the capitals the NWS used until 2016.
149
WUUS53 KILX 080859
SVRILX
ILC057-125-179-080945-
/O.NEW.KILX.SV.W.0003.150408T0859Z-150408T0945Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LINCOLN IL
359 AM CDT WED APR 8 2015
THE NATIONAL WEATHER SERVICE IN LINCOLN HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
EAST CENTRAL FULTON COUNTY IN WEST CENTRAL ILLINOIS...
NORTH CENTRAL MASON COUNTY IN CENTRAL ILLINOIS...
CENTRAL TAZEWELL COUNTY IN CENTRAL ILLINOIS...
* UNTIL 445 AM CDT
* AT 357 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED 5 MILES SOUTHEAST
OF ST. DAVID...AND MOVING EAST AT 35 MPH.
HAZARD...QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...DAMAGE TO VEHICLES IS EXPECTED.
* LOCATIONS IMPACTED INCLUDE...
PEKIN...MANITO...GREEN VALLEY...SOUTH PEKIN...TREMONT...HOPEDALE...
MORTON...GOOFY RIDGE...BANNER...FOREST CITY...UNION...POWERTON...
DILLON AND GROVELAND.
THIS INCLUDES INTERSTATE 74 BETWEEN MILE MARKERS 101 AND 105.
THIS INCLUDES INTERSTATE 155 BETWEEN MILE MARKERS 17 AND 31.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4064 8940 4040 8934 4035 9001 4048 9006
4053 8987 4052 8986 4054 8981 4056 8976
4055 8975 4056 8971 4055 8968 4058 8965
TIME...MOT...LOC 0859Z 258DEG 29KT 4042 8999
HAIL...1.00IN
WIND...<50MPH
$$3 follow-up statements
817
WWUS53 KILX 080910
SVSILX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
410 AM CDT WED APR 8 2015
ILC057-125-179-080945-
/O.CON.KILX.SV.W.0003.000000T0000Z-150408T0945Z/
MASON IL-TAZEWELL IL-FULTON IL-
410 AM CDT WED APR 8 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR EXTREME EAST
CENTRAL FULTON...CENTRAL TAZEWELL AND NORTH CENTRAL MASON COUNTIES
UNTIL 445 AM CDT...
AT 407 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED 7 MILES WEST OF
MANITO...AND MOVING EAST AT 35 MPH.
HAZARD...QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...DAMAGE TO VEHICLES IS EXPECTED.
LOCATIONS IMPACTED INCLUDE...
PEKIN...MANITO...GREEN VALLEY...SOUTH PEKIN...TREMONT...HOPEDALE...
MORTON...FOREST CITY...UNION...POWERTON...DILLON AND GROVELAND.
INTERSTATE 74 BETWEEN MILE MARKERS 101 AND 105.
INTERSTATE 155 BETWEEN MILE MARKERS 17 AND 31.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4040 8934 4036 8991 4051 8993 4053 8987
4052 8986 4056 8977 4055 8975 4056 8971
4055 8968 4058 8965 4064 8940
TIME...MOT...LOC 0910Z 258DEG 29KT 4044 8988
HAIL...1.00IN
WIND...<50MPH
$$
SMITH164
WWUS53 KILX 080928
SVSILX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
428 AM CDT WED APR 8 2015
ILC125-080938-
/O.CAN.KILX.SV.W.0003.000000T0000Z-150408T0945Z/
MASON IL-
428 AM CDT WED APR 8 2015
...THE SEVERE THUNDERSTORM WARNING FOR NORTH CENTRAL MASON COUNTY IS
CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED
AREA.
LAT...LON 4040 8934 4037 8969 4042 8972 4043 8972
4044 8974 4053 8980 4056 8977 4055 8975
4056 8971 4055 8968 4058 8965 4064 8940
TIME...MOT...LOC 0928Z 258DEG 33KT 4048 8961
$$
ILC179-080945-
/O.CON.KILX.SV.W.0003.000000T0000Z-150408T0945Z/
TAZEWELL IL-
428 AM CDT WED APR 8 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR CENTRAL
TAZEWELL COUNTY UNTIL 445 AM CDT...
AT 422 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR SOUTH PEKIN...
AND MOVING EAST AT 40 MPH.
HAZARD...QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...DAMAGE TO VEHICLES IS EXPECTED.
LOCATIONS IMPACTED INCLUDE...
TREMONT...HOPEDALE...MORTON...DILLON AND GROVELAND.
INTERSTATE 74 BETWEEN MILE MARKERS 101 AND 105.
INTERSTATE 155 BETWEEN MILE MARKERS 17 AND 31.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS!
&&
LAT...LON 4040 8934 4037 8969 4042 8972 4043 8972
4044 8974 4053 8980 4056 8977 4055 8975
4056 8971 4055 8968 4058 8965 4064 8940
TIME...MOT...LOC 0928Z 258DEG 33KT 4048 8961
HAIL...1.00IN
WIND...<50MPH
$$
SMITH156
WWUS53 KILX 080943
SVSILX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
443 AM CDT WED APR 8 2015
ILC179-080953-
/O.EXP.KILX.SV.W.0003.000000T0000Z-150408T0945Z/
TAZEWELL IL-
443 AM CDT WED APR 8 2015
...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL TAZEWELL COUNTY WILL
EXPIRE AT 445 AM CDT...
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED
AREA. HOWEVER...DIME SIZE HAIL IS STILL POSSIBLE WITH OTHER
THUNDERSTORMS MOVING ACROSS THE COUNTY.
LAT...LON 4040 8934 4037 8969 4042 8972 4043 8972
4044 8974 4053 8980 4056 8977 4055 8975
4056 8971 4055 8968 4058 8965 4064 8940
TIME...MOT...LOC 0943Z 258DEG 33KT 4051 8943
$$
SMITHWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lincoln, IL wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 8, 2:56 AM CDT, 1 hour 3 minutes earlier.
Area forecast discussion, Apr 8, 2:56 AM CDT, 1 hour 3 minutes before
Area Forecast Discussion NATIONAL WEATHER SERVICE LINCOLN IL 256 AM CDT Wed Apr 8 2015 .SHORT TERM...(Today) ISSUED AT 255 AM CDT WED APR 8 2015 Latest surface analysis indicates the frontal boundary that was holding stationary over south central Illinois has shifted further north early this morning as a weak wave of low pressure was approaching west central Illinois. Scattered convection has been occurring north of the boundary over parts of east central Iowa east into our far northern counties with some nickel hail reported over the past hour around Lacon in Marshall county. We expect the scattered convection to continue into the morning hours as the wave rides east along the boundary. As the surface low shifts to our east later this morning, there may actually be a southward push to the front which is going to cause some significant problems with respect to the afternoon temperatures, especially along and north of I-74. The latest HRRR does indicate another weak wave forming to our west along the boundary early this afternoon with another complex of storms approaching west central IL. Not sure if this particular complex of storms will ride along the boundary into central Illinois or dive more southeast into the higher instability air mass south of the front. POPs will increase again this afternoon in response to this secondary wave approaching from the west. Severe potential increases this afternoon thru this evening as the boundary gets a push northward as the more significant shortwave pushes into the Plains. With the warm front expected to edge across the area this afternoon and evening, damaging wind gusts, large hail and isolated tornadoes will all be possible. The tornado threat looks tied more into areas along and just north of the warm front later this afternoon and evening. Coolest temps north of I-74 where more of an easterly flow will prevail, while south of the boundary, a blend of the MET/MAV guid seems reasonable at this point. && .LONG TERM...(Tonight through Tuesday) ISSUED AT 255 AM CDT WED APR 8 2015 Severe weather threat through Thursday evening continues to dominate the first part of the forecast. Current upper low moving into northwest Nevada will open up but remain a fairly sharp wave as it traverses the Plains on Thursday. This will help develop a surface low over western Kansas this evening, which will surge northeast and shove the frontal boundary back northward tonight. The trailing cold front will sweep from west to east across the state Thursday evening as a result. Convection to our southwest expected to expand northeastward into the mid-Mississippi Valley this evening. Latest SPC Day1 outlook extended the slight risk across the entire CWA, with an enhanced risk of severe storms from basically Springfield-Peoria westward. This enhanced risk covers the entire area on Thursday, with high-resolution models focusing on the mid-afternoon through early evening time frame as the best potential in our area. Short period of cooler and drier weather on tap for the first part of the weekend, as high pressure drifts across the Midwest. However, longer range models showing extended periods of rain chances early next week. The GFS and ECMWF have a sizable range on the position of a frontal boundary that will be setting up Sunday night and Monday, both starting off roughly along I-70 but the GFS shows a much stronger surge to the north by Tuesday. However, with both favoring some sort of precip, have kept healthy rain chances in the forecast for early next week. && .AVIATION...(For the 06Z TAFS through 06Z Wednesday night) ISSUED AT 1155 PM CDT TUE APR 7 2015 A stationary front extending across central IL, just north of I-70, is forecast to drift slowly northward overnight, in response to the approach of a weakening low pressure center across Missouri. The surface low and associated 500mb shortwave will help trigger showers and storms in central IL the rest of the night. A complex of storms has already developed west of PIA in SE Iowa. The track of those storms looks to be just NW of PIA airport. However, the HRRR and NCEP 4km WRF show additional development is expected to the SE of the current storms. The new storms should affect PIA and BMI between 07z and 12z, with the southern extend possibly affecting the other terminal sites during that time. SPI/DEC/CMI sites have returned to MVFR cloud heights. PIA/BMI have remained LIFR due to 200ft cigs. BMI with vis now at 1/2sm FG. Clouds are forecast to remain status quo for much of the night, with some improvement as storms/showers pass near the terminals. The weakening low pressure is still progged to advance across central IL through early morning, dissipating before it reaches Indiana. That will keep storm chances going through around 12z. Additional storms are forecast to arrive tomorrow evening, per the 4km WRF. ESE winds of 10-15kt will continue at 8-12kt overnight, with wind directions highly dependent on how far north the stationary front drifts by morning. Winds tomorrow morning could become variable under the front, and eventually prevail from the N for PIA and southwest for BMI/SPI/DEC/CMI. The GFS and NAM have differing wind solutions, but went closer to the NAM with this set of TAFs. && .ILX WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...Smith LONG TERM...Geelhart AVIATION...Shimon
Hazardous weather outlook, Apr 7, 3:16 PM CDT, 12 hours 43 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LINCOLN IL 316 PM CDT TUE APR 7 2015 ILZ027>031-036>038-040>043-047>053-081115- CASS-CHRISTIAN-DE WITT-FULTON-KNOX-LOGAN-MACON-MARSHALL-MASON- MCLEAN-MENARD-MORGAN-PEORIA-SANGAMON-SCHUYLER-SCOTT-STARK- TAZEWELL-WOODFORD- 316 PM CDT TUE APR 7 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS. .DAY ONE...TONIGHT AREAS OF FOG WILL OCCUR THROUGH TONIGHT ALONG AND NORTH OF I-74. SCATTERED THUNDERSTORMS WILL BE POSSIBLE THROUGH TONIGHT. ALTHOUGH NO ORGANIZED SEVERE WEATHER IS ANTICIPATED...A FEW OF THE STRONGER STORMS WILL BE CAPABLE OF PRODUCING SMALL HAIL. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS WEDNESDAY AND WEDNESDAY NIGHT MAINLY IN THE AFTERNOON AND EVENING HOURS ALONG AND WEST OF HIGHWAY 51 FROM BLOOMINGTON TO SHELBYVILLE. PRIMARY THREAT WOULD BE FROM LARGE HAIL AND POSSIBLY SOME GUSTY WINDS. CURRENT INDICATIONS SUGGEST THE MAIN THREAT FOR ORGANIZED SEVERE WEATHER WILL ARRIVE WITH A COLD FRONT THURSDAY AFTERNOON AND EVENING. PRIMARY THREATS INCLUDE DAMAGING WIND GUSTS...LARGE HAIL AND A FEW TORNADOES. IN ADDITION...THE THREAT FOR HEAVY RAINFALL WILL EXIST ACROSS MOST OF THE AREA...WITH THE POTENTIAL FOR 1 TO 2 INCHES OF RAIN...WITH LOCALLY 3 INCH AMOUNTS POSSIBLE WITH SOME OF THE MORE INTENSE THUNDERSTORMS. THE THREAT FOR THUNDERSTORMS RETURNS TO THE AREA SUNDAY NIGHT INTO MONDAY OF NEXT WEEK. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE REQUIRED THROUGH TONIGHT. ILZ044>046-054>057-061>063-066>068-071>073-081115- CHAMPAIGN-CLARK-CLAY-COLES-CRAWFORD-CUMBERLAND-DOUGLAS-EDGAR- EFFINGHAM-JASPER-LAWRENCE-MOULTRIE-PIATT-RICHLAND-SHELBY- VERMILION- 316 PM CDT TUE APR 7 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS...EAST CENTRAL ILLINOIS AND SOUTHEAST ILLINOIS. .DAY ONE...TONIGHT AREAS OF FOG WILL OCCUR THROUGH TONIGHT FROM I-74 NORTH. SCATTERED THUNDERSTORMS WILL BE POSSIBLE THROUGH TONIGHT. ALTHOUGH NO ORGANIZED SEVERE WEATHER IS ANTICIPATED...A FEW OF THE STRONGER STORMS WILL BE CAPABLE OF PRODUCING SMALL HAIL. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY SCATTERED THUNDERSTORMS WILL ONCE AGAIN BE POSSIBLE WEDNESDAY INTO WEDNESDAY NIGHT. ALTHOUGH THE MAIN THREAT FOR ORGANIZED SEVERE STORMS WILL BE TO THE WEST OF HIGHWAY 51...A FEW OF THE THUNDERSTORMS IN OUR AREA WILL BE CAPABLE OF PRODUCING HAIL AND GUSTY WINDS. CURRENT INDICATIONS SUGGEST THE MAIN THREAT FOR ORGANIZED SEVERE WEATHER WILL ARRIVE WITH A COLD FRONT THURSDAY AFTERNOON AND EVENING. PRIMARY THREATS INCLUDE DAMAGING WIND GUSTS...LARGE HAIL AND A FEW TORNADOES. IN ADDITION...THE THREAT FOR HEAVY RAINFALL WILL EXIST ACROSS MOST OF THE AREA...WITH THE POTENTIAL FOR 1 TO 2 INCHES OF RAIN...WITH LOCALLY 3 INCH AMOUNTS POSSIBLE WITH SOME OF THE MORE INTENSE THUNDERSTORMS. THE THREAT FOR THUNDERSTORMS RETURNS TO THE AREA SUNDAY NIGHT INTO MONDAY OF NEXT WEEK. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE REQUIRED THROUGH TONIGHT. 07
In the hours before
Special weather statement, Apr 8, 1:05 AM CDT, 2 hours 54 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
105 AM CDT WED APR 8 2015
ILZ027-028-030-080700-
KNOX-MARSHALL-STARK-
105 AM CDT WED APR 8 2015
...SIGNIFICANT WEATHER ADVISORY FOR EASTERN KNOX...MARSHALL AND STARK
COUNTIES UNTIL 200 AM CDT...
AT 102 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 6 MILES SOUTH OF CAMP GROVE...OR 12 MILES WEST OF
LACON...MOVING EAST AT 35 MPH.
PENNY SIZE HAIL IS EXPECTED WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
SPARLAND...
LACON...
HENRY...
VARNA...
TOLUCA...
WENONA...
OTHER LOCATIONS AFFECTED INCLUDE...LAWN RIDGE...HOPEWELL...MARSHALL
COUNTY AIRPORT...LAKE WILDWOOD AND LA ROSE.
PEOPLE NEAR THESE LOCATIONS SHOULD MONITOR THE WEATHER SITUATION
CLOSELY. LISTEN FOR POSSIBLE WARNINGS...AND BE PREPARED TO TAKE
APPROPRIATE ACTION SHOULD SEVERE WEATHER THREATEN.
LAT...LON 4124 8964 4115 8963 4115 8933 4111 8933
4110 8904 4097 8904 4097 8968 4101 9001
4116 8992 4116 8987 4124 8986
TIME...MOT...LOC 0605Z 256DEG 30KT 4100 8960
SHIMONSpecial weather statement, Apr 8, 1:43 AM CDT, 2 hours 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
143 AM CDT WED APR 8 2015
ILZ027-080730-
KNOX-
143 AM CDT WED APR 8 2015
...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN KNOX COUNTY UNTIL 230 AM
CDT...
AT 140 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR NORTH HENDERSON...OR 10 MILES NORTH OF
GALESBURG...MOVING EAST AT 35 MPH.
PENNY SIZE HAIL IS EXPECTED WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
ONEIDA...
ALTONA...
PEOPLE NEAR THESE LOCATIONS SHOULD MONITOR THE WEATHER SITUATION
CLOSELY. LISTEN FOR POSSIBLE WARNINGS...AND BE PREPARED TO TAKE
APPROPRIATE ACTION SHOULD SEVERE WEATHER THREATEN.
LAT...LON 4115 9000 4115 8999 4105 8999 4103 9044
4115 9045 4116 9044
TIME...MOT...LOC 0643Z 259DEG 31KT 4109 9042
SHIMONSpecial weather statement, Apr 8, 2:14 AM CDT, 1 hour 45 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
214 AM CDT WED APR 8 2015
ILZ028-030-080815-
MARSHALL-STARK-
214 AM CDT WED APR 8 2015
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN MARSHALL AND STARK
COUNTIES UNTIL 315 AM CDT...
AT 212 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM GALVA TO VICTORIA...
MOVING EAST AT 40 MPH.
NICKEL SIZE HAIL IS EXPECTED WITH THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
LA FAYETTE...
WEST JERSEY...
ELMIRA...
TOULON...
OSCEOLA...
WYOMING...
LACON...
PEOPLE NEAR THESE LOCATIONS SHOULD MONITOR THE WEATHER SITUATION
CLOSELY. LISTEN FOR POSSIBLE WARNINGS...AND BE PREPARED TO TAKE
APPROPRIATE ACTION SHOULD SEVERE WEATHER THREATEN.
LAT...LON 4124 8964 4115 8963 4115 8933 4115 8932
4112 8932 4111 8934 4111 8932 4101 8934
4099 8998 4115 8998 4116 8988 4124 8987
TIME...MOT...LOC 0714Z 264DEG 35KT 4114 9003 4102 9010
SHIMONSpecial weather statement, Apr 8, 3:13 AM CDT, 46 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
313 AM CDT WED APR 8 2015
ILZ029-030-080845-
MARSHALL-PEORIA-
313 AM CDT WED APR 8 2015
...SIGNIFICANT WEATHER ADVISORY FOR MARSHALL AND NORTHEASTERN PEORIA
COUNTIES UNTIL 345 AM CDT...
AT 307 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR SPARLAND...OR NEAR LACON...MOVING EAST AT 35
MPH.
NICKEL SIZE HAIL IS EXPECTED WITH THIS STORM.
PEOPLE IN MARSHALL AND PEORIA COUNTIES...INCLUDING THE CITIES OF
SPARLAND...LACON...VARNA...TOLUCA AND WENONA...SHOULD MONITOR THE
WEATHER SITUATION CLOSELY. LISTEN FOR POSSIBLE WARNINGS...AND BE
PREPARED TO TAKE APPROPRIATE ACTION SHOULD SEVERE WEATHER THREATEN.
LAT...LON 4112 8932 4111 8934 4111 8905 4110 8904
4097 8904 4092 8953 4110 8957 4114 8933
TIME...MOT...LOC 0813Z 260DEG 31KT 4103 8943
SMITHSpecial weather statement, Apr 8, 3:26 AM CDT, 33 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LINCOLN IL 326 AM CDT WED APR 8 2015 ILZ029-031-037-080930- PEORIA-TAZEWELL-WOODFORD- 326 AM CDT WED APR 8 2015 ...SIGNIFICANT WEATHER ADVISORY FOR EASTERN PEORIA...NORTHERN TAZEWELL AND NORTHERN WOODFORD COUNTIES UNTIL 430 AM CDT... AT 322 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR SPRING BAY...OR 8 MILES NORTHEAST OF PEORIA...MOVING EAST AT 40 MPH. NICKEL SIZE HAIL IS EXPECTED WITH THIS STORM. PEOPLE IN PEORIA...TAZEWELL AND WOODFORD COUNTIES...INCLUDING THE CITIES OF GERMANTOWN HILLS...SPRING BAY...METAMORA...ROANOKE AND MINONK...SHOULD MONITOR THE WEATHER SITUATION CLOSELY. LISTEN FOR POSSIBLE WARNINGS...AND BE PREPARED TO TAKE APPROPRIATE ACTION SHOULD SEVERE WEATHER THREATEN. LAT...LON 4092 8893 4076 8892 4072 8954 4089 8956 TIME...MOT...LOC 0826Z 263DEG 33KT 4082 8944 SMITH
Local storm report, Apr 8, 3:41 AM CDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
341 AM CDT WED APR 8 2015
...TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
...DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0230 AM HAIL WYOMING 41.06N 89.77W
04/08/2015 E1.00 INCH STARK IL FIRE DEPT/RESCUE
HAIL RANGING FROM DIME TO QUARTER SIZE.
&&
GEELHARTThe office that day
Everything else NWS Lincoln, IL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 8, 1:05 AM CDT | Special Weather Statement | ILX | Marshall, Stark | 55 min |
| Apr 8, 1:43 AM CDT | Special Weather Statement | ILX | Knox | 47 min |
| Apr 8, 2:14 AM CDT | Special Weather Statement | ILX | Marshall, Stark | 61 min |
| Apr 8, 3:13 AM CDT | Special Weather Statement | ILX | Marshall | 32 min |
| Apr 8, 3:18 AM CDT | Severe Thunderstorm Warning | ILX | Marshall | 27 min |
| Apr 8, 3:26 AM CDT | Special Weather Statement | ILX | Woodford | 64 min |
| Apr 8, 3:53 AM CDT | Severe Thunderstorm Warning | ILX | Woodford | 22 min |
| Apr 8, 4:02 AM CDT | Special Weather Statement | ILX | Macon | 43 min |
| Apr 8, 4:14 AM CDT | Special Weather Statement | ILX | Peoria, Woodford | 61 min |
| Apr 8, 4:24 AM CDT | Severe Thunderstorm Warning | ILX | McLean, Tazewell, Woodford | 66 min |
| Apr 8, 4:30 AM CDT | Severe Thunderstorm Warning | ILX | Peoria, Tazewell, Woodford | 16 min |
| Apr 8, 4:56 AM CDT | Special Weather Statement | ILX | DeWitt | 64 min |
| Apr 8, 5:12 AM CDT | Severe Thunderstorm Warning | ILX | DeWitt, Logan, McLean, Piatt | 33 min |
| Apr 8, 5:31 AM CDT | Severe Thunderstorm Warning | ILX | Champaign, Piatt | 44 min |
| Apr 8, 5:54 AM CDT | Severe Thunderstorm Warning | ILX | Champaign | 36 min |
| Apr 8, 6:14 AM CDT | Severe Thunderstorm Warning | ILX | Vermilion | 45 min |
| Apr 8, 6:24 AM CDT | Severe Thunderstorm Warning | ILX | Clark, Coles, Edgar | 56 min |
| Apr 8, 6:51 AM CDT | Areal Flood Advisory | ILX | Coles | 6 hr |
| Apr 8, 7:32 AM CDT | Severe Thunderstorm Warning | ILX | Coles | 28 min |
| Apr 8, 1:27 PM CDT | Severe Thunderstorm Warning | ILX | Clay | 31 min |
| Apr 8, 1:48 PM CDT | Severe Thunderstorm Warning | ILX | Lawrence, Richland | 42 min |
| Apr 8, 2:25 PM CDT | Severe Thunderstorm Warning | ILX | Lawrence, Richland | 35 min |
| Apr 8, 2:30 PM CDT | Severe Thunderstorm Warning | ILX | Champaign, McLean | 26 min |
| Apr 8, 3:01 PM CDT | Severe Thunderstorm Warning | ILX | Lawrence, Richland | 17 min |
| Apr 8, 3:17 PM CDT | Flash Flood Watch | ILX | Clark, Clay, Coles, Crawford, Cumberland, Douglas and 7 more | 32 hr |
| Apr 8, 3:41 PM CDT | Severe Thunderstorm Warning | ILX | Lawrence | 31 min |
| Apr 8, 4:05 PM CDT | Flash Flood Warning | ILX | Lawrence, Richland | 6 hr |
| Apr 8, 4:45 PM CDT | Special Weather Statement | ILX | Richland | 60 min |
Nearby
Severe Thunderstorm Warnings in Illinois, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.